# SDR SWAA2021091498277

- Difficulty date: July 26, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 58,476 hours, 34,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 344 TO BS360 AND RBL 33.5 FWD GALLEY AND LAV ; 2021-342025 / [01] OK TO INSTALL NEW WEB INTERCOSTAL LOCATED FLOOR STRUCTURE BETWEEN BS344 TO BS360 RBL 33.5 FWD GALLEY; [02] REPLACED WEB INTERCOSTAL LOCATED FLOOR STRUCTURE BETWEEN BS344 TO BS 360 AND RBL 33.5 FWD GALLEY IAW B737-700 SRM 51-10-02 AND DRAWING #141A5400;SHEET 33;REV-; [03] CERTIFIED RII WORK PERFORMED.
